# SDR NWAA092119874

- Difficulty date: May 27, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 67,825 hours, 63,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 446-503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS LT FUSELAGE SKIN WAS DAMAGED BETWEEN BS 446-BS 503 L25L AND L28L.  REPAIRED PER EA 98-215559.
